Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 11, 2016, 3:21 AM CST. It took effect at Jan 12, 2016, 1:00 AM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2016, 3:21 AM CST (09:21 UTC)
- In effect from
- Jan 12, 2016, 1:00 AM CST
- Expired
- Jan 12, 2016, 9:00 PM CST
- In force
- 20 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
462 WHUS73 KMKX 110921 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 AM CST MON JAN 11 2016 ...BRISK NORTHWEST WINDS ON TUESDAY... .BRISK NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUESDAY EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE GREAT LAKES. HIGH WAVES WILL OCCUR OVER THE OPEN WATERS. LIGHTER WINDS AND WAVES WILL RETURN FOR LATER TUESDAY NIGHT AND WEDNESDAY AS HIGH PRESSURE APPROACHES THE REGION. LMZ643>646-111730- /O.EXP.KMKX.SC.Y.0005.000000T0000Z-160111T0900Z/ /O.NEW.KMKX.SC.Y.0006.160112T1000Z-160113T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 AM CST MON JAN 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM CST TUESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 PM CST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
7 follow-up statements
130 WHUS73 KMKX 111504 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 AM CST MON JAN 11 2016 ...BRISK NORTHWEST WINDS ON TUESDAY... .BRISK NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUESDAY EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE GREAT LAKES. HIGH WAVES WILL OCCUR OVER THE OPEN WATERS. LIGHTER WINDS AND WAVES WILL RETURN FOR LATER TUESDAY NIGHT AND WEDNESDAY AS HIGH PRESSURE APPROACHES THE REGION. LMZ643>646-112315- /O.CON.KMKX.SC.Y.0006.160112T1000Z-160113T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 904 AM CST MON JAN 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CST TUESDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
922 WHUS73 KMKX 112057 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 257 PM CST MON JAN 11 2016 ...BRISK NORTHWEST WINDS ON TUESDAY... .BRISK NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUESDAY EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE GREAT LAKES. HIGH WAVES WILL OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER WINDS AND WAVES WILL RETURN FOR LATER TUESDAY NIGHT AND WEDNESDAY AS HIGH PRESSURE APPROACHES THE REGION. LMZ643>646-120500- /O.EXT.KMKX.SC.Y.0006.160112T0800Z-160113T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 257 PM CST MON JAN 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 9 PM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 9 PM CST TUESDAY. * WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
180 WHUS73 KMKX 120358 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 958 PM CST MON JAN 11 2016 ...BRISK NORTHWEST WINDS ON TUESDAY... .BRISK NORTHWEST WINDS WILL DEVELOP AFTER MIDNIGHT AND CONTINUE INTO TUESDAY EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE GREAT LAKES. HIGH WAVES WILL OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER WINDS AND WAVES WILL RETURN FOR LATER TUESDAY NIGHT AND WEDNESDAY AS HIGH PRESSURE APPROACHES THE REGION. LMZ643>646-121200- /O.EXT.KMKX.SC.Y.0006.160112T0700Z-160113T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 958 PM CST MON JAN 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 9 PM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 9 PM CST TUESDAY. * WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
490 WHUS73 KMKX 120915 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 AM CST TUE JAN 12 2016 ...BRISK NORTHWEST WINDS INTO EARLY EVENING... .BRISK NORTHWEST TO WEST WINDS WILL CONTINUE INTO THE EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE EASTERN GREAT LAKES. HIGH WAVES WILL OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER WINDS AND WAVES WILL RETURN FOR LATER TONIGHT AND WEDNESDAY AS HIGH PRESSURE APPROACHES THE REGION FROM THE NORTHERN AND CENTRAL PLAINS. LMZ643>646-121715- /O.CON.KMKX.SC.Y.0006.000000T0000Z-160113T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 AM CST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. * FREEZING SPRAY ESPECIALLY TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
618 WHUS73 KMKX 121527 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 AM CST TUE JAN 12 2016 ...BRISK NORTHWEST WINDS INTO EARLY EVENING... .BRISK NORTHWEST TO WEST WINDS WILL CONTINUE INTO THE EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE EASTERN GREAT LAKES. HIGH WAVES WILL OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER WINDS AND WAVES WILL RETURN FOR LATER TONIGHT AND WEDNESDAY AS HIGH PRESSURE APPROACHES THE REGION FROM THE NORTHERN AND CENTRAL PLAINS. LMZ643>646-122330- /O.CON.KMKX.SC.Y.0006.000000T0000Z-160113T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 AM CST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. * FREEZING SPRAY ESPECIALLY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
677 WHUS73 KMKX 122107 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 PM CST TUE JAN 12 2016 ...BRISK NORTHWEST WINDS INTO MID EVENING... .BRISK WEST TO WEST WINDS WILL BEGIN TO DIMINISH THIS EVENING AS LOW PRESSURE MOVES OUT OF THE EASTERN GREAT LAKES. HIGH WAVES WILL OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER WINDS AND WAVES WILL RETURN FOR LATER TONIGHT AND WEDNESDAY AS HIGH PRESSURE APPROACHES THE REGION FROM THE NORTHERN AND CENTRAL PLAINS. LMZ643>646-130300- /O.CON.KMKX.SC.Y.0006.000000T0000Z-160113T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 PM CST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. * FREEZING SPRAY ESPECIALLY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
883 WHUS73 KMKX 130258 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 PM CST TUE JAN 12 2016 ...WINDS HAVE EASED... .WEST-NORTHWEST WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS...SO THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM CST. A GUST OR TWO UP TO 25 KNOTS WILL BE POSSIBLE TOWARDS SHEBOYGAN...BUT NOT FREQUENT ENOUGH OR WIDESPREAD ENOUGH TO CONTINUE ADVISORY. LMZ643>646-130400- /O.EXP.KMKX.SC.Y.0006.000000T0000Z-160113T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 858 PM CST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 9:29 PM CST, 5 hours 52 minutes earlier.
Area forecast discussion, Jan 10, 9:29 PM CST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 PM CST SUN JAN 10 2016 .UPDATE... FEW AREAS WILL BE CLOSE TO WIND CHILL ADVISORY CRITERIA...BUT TOO MARGINAL FOR A HEADLINE GIVEN WINDS SHOULD CONTINUE TO DIMINISH A LITTLE AS THE SURFACE HIGH MOVES IN. && .AVIATION/06Z TAFS/... CLEAR SKIES THEN AN INCREASE IN HIGH/MID CLOUDS MONDAY MORNING. WILL EVENTUALLY SEEM SOME LOWER CLOUDS DEVELOP BY LATER MONDAY AFTERNOON OR EARLY EVENING AS A SHORTWAVE APPROACHES. SHOULD REMAIN MAINLY DRY THROUGH TOMORROW AFTERNOON...BUT SOME LIGHT SNOW MAY AFFECT THE FAR SOUTH AND SOUTHEAST DURING THE AFTERNOON. THEN LIGHT SNOW SHOULD DEVELOP ACROSS THE AREA EARLY EVENING. && .MARINE... THE SMALL CRAFT ADVISORY WILL CONTINUE UNTIL 09Z. WINDS WILL BE LIGHTER ON MONDAY AS HIGH PRESSURE MOVES ACROSS SOUTHERN WISCONSINMONDAY MORNING. GUSTY WINDS RETURNING TUESDAY BEHIND DEPARTING LOW PRESSURE. GOOD CHANCE A SMALL CRAFT ADVISORY WILL BE NEEDED ON TUESDAY. && .PREV DISCUSSION... /ISSUED 243 PM CST SUN JAN 10 2016/ TONIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH SKIES SHOULD REMAIN MOSTLY CLEAR THROUGH THE EVENING AND INTO TONIGHT UNDER THE INFLUENCE OF DEPARTING HIGH PRESSURE TO THE SOUTH. FORTUNATELY THERE WILL BE SOME LINGERING WIND AT THE SURFACE WHICH WILL KEEP TEMPS FROM CRASHING FASTER THAN THEY COULD GIVEN HOW COLD TEMPS ARE ALOFT. THE WINDS WILL RESULT IN BITTERLY COLD WIND CHILLS THOUGH...GENERALLY IN THE 15 TO 20 BELOW RANGE MUCH OF THE NIGHT. 925 MB TEMPS ONLY RECOVER TO THE -14C TO -18C RANGE BY MONDAY EVENING...SO ANOTHER CHILLY DAY EXPECTED. HIGHS WILL BE A FEW DEGREES MILDER THOUGH AND WINDS WILL BE LIGHTER...SO SHOULD FEEL A LITTLE MORE TOLERABLE OUTSIDE. CLOUDS WILL INCREASE THROUGH THE DAY AS ONE SHORTWAVE MOVES THROUGH AND ANOTHER APPROACHES. MAY SEE A FEW SNOWFLAKES TOWARD THE ILLINOIS BORDER BY EVENING. MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE IS HIGH THE SET UP FOR MONDAY NIGHT REMAINS THE SAME. A POTENT SHORT WAVE DROPS IN FROM THE NORTHWEST AND WE/RE NOW SEEING JUST A BIT MORE LEADING WARM AIR ADVECTION THAN THE PREVIOUS RUNS. THIS PRODUCES A BETTER Q-VECTOR SIGNATURE AND DEEPER UVV. IT/S STILL A VERY FAST MOVER...BUT SHOULD SPREAD A ROUND OF LIGHT SNOW ACROSS THE AREA. THE DEEPER MOISTURE AXIS IS ONLY REALLY FAVORABLE FOR ABOUT 4-5 HOURS. PEAK OF LIGHT SNOW SHOULD RUN FROM 9 PM THROUGH 3 AM...TAPERING OFF VERY QUICKLY THEREAFTER. NOT MUCH LEFT BY SUNRISE ON TUESDAY. THE ASSOCIATED SFC LOW DRAGS A COLD FRONT AND ANOTHER SHOT OF ARCTIC AIR THROUGH HERE BEGINNING AROUND MIDNIGHT. TUESDAY WILL BE MOSTLY DRY BUT VERY COLD. WE COULD SEE A FEW FLURRIES HANGING ON IN THE FAR EAST FOR A FEW HOURS AFTER SUNRISE. THEN DRY. TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS HIGH. A HIGH PRESSURE RIDGE SLIDES ACROSS THE AREA TUESDAY NIGHT WITH CLEAR SKIES AND LIGHT WINDS. THIS SHOULD BE ONE OF OUR COLDEST NIGHTS OF THE STRETCH WITH LOWS FROM ABOUT -1 TO -7. A FEW OF THE FAVORED COLD SPOTS WILL LIKELY DROP A BIT MORE. WIND CHILLS COULD BE HOVERING AROUND -20 AT SUNRISE. ANOTHER FAST MOVING...BUT WEAKER...SHORT WAVE DIVES ACROSS THE AREA ON WEDNESDAY. THERE IS LESS MOISTURE AND THE MID LEVEL FORCING IS MEAGER...BUT A FAIRLY DECENT WARM AIR ADVECTION SIGNATURE...SO IT/S WORTHY OF A 20 POP FOR NOW. ANY SNOW AMOUNTS WOULD LIKELY BE AT THE DUSTING TO 1/2 AMOUNT. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...FORECAST CONFIDENCE IS HIGH. ANY LINGERING LIGHT SNOW WILL EXIT THE FAR EAST WEDNESDAY EVENING. THE MID LEVEL PATTERN SHOWS SOME SHORT WAVE RIDGING THROUGH THURSDAY NIGHT. THIS WILL RESULT IN SOME MODIFYING TEMPS WITHIN A DRY PERIOD. FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS MEDIUM. THE GFS AND THE ECMWF HAVE SOME DISAGREEMENT ON HANDLING A SLOW MOVING TROUGH OF LOW PRESSURE LATE IN THE WEEK. THIS RESULTS IN A FEW DAYS OF VERY SMALL POPS OF LIGHT SNOW. BETTER TEMPORAL RESOLUTION WILL TAKE A BIT MORE TIME. BUT...TEMPS WILL CLIMB TO MORE SEASONAL NORMALS BY THE END OF THE WEEK. AVIATION/00Z TAFS/... WEATHER WILL BE QUIET TONIGHT THROUGH MONDAY MORNING. WILL EVENTUALLY SEEM SOME LOWER CLOUDS DEVELOP BY LATER MONDAY AFTERNOON OR EARLY EVENING AS A SHORTWAVE APPROACHES. SHOULD REMAIN MAINLY DRY THROUGH TOMORROW AFTERNOON...WITH LIGHT SNOW DEVELOPING EARLY EVENING. MARINE... LOOKS LIKE SOME HIGHER GUSTS MAY LINGER PAST MIDNIGHT TONIGHT...SO DECIDED TO EXTEND THE SMALL CRAFT ADVISORY UNTIL 09Z. WINDS WILL BE LIGHTER ON MONDAY...WITH GUSTY WINDS RETURNING TUESDAY BEHIND DEPARTING LOW PRESSURE. GOOD CHANCE A SMALL CRAFT ADVISORY WILL BE NEEDED ON TUESDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 3 AM CST MONDAY FOR LMZ643>646. && UPDATE...HENTZ TONIGHT/MONDAY AND AVIATION/MARINE...DDV MONDAY NIGHT THROUGH SUNDAY...DAVIS
Hazardous weather outlook, Jan 10, 9:30 PM CST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 PM CST SUN JAN 10 2016 WIZ046-047-051-052-056>060-062>072-120330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 930 PM CST SUN JAN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT ARCTIC AIR WILL CONTINUE TO INVADE SOUTHERN WISCONSIN. WIND CHILL VALUES WILL BE AROUND 20 BELOW FOR A TIME OVERNIGHT...BUT WINDS WILL BE DIMINISHING AS HIGH PRESSURE MOVES IN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ARCTIC AIR WILL CONTINUE AT TIMES THIS WEEK. WIND CHILL TEMPERATURES OF 15 BELOW TO 25 BELOW ZERO ARE FORECAST FOR TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-120330- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 PM CST SUN JAN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK NORTHWEST WINDS AND HIGH WAVES. FREEZING SPRAY WILL ALSO OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR TUESDAY INTO TUESDAY NIGHT AS LOW PRESSURE DEVELOPS OVER THE GREAT LAKES. FREEZING SPRAY IS EXPECTED. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.